# SDR 96FDEA00653

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 312-328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 312 - STA 328, BL ZERO, LBL 22, FLOOR BEAM CORRODED ON UPPER SURFACE.  INSTALLED FLOOR BEAM REPAIR PER SRM 53-10-8.
